# SDR FDEA201109093813

- Difficulty date: September 9, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Damaged
- Location: Rt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113N200346H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP, TRAILING FLAP WEDGE HAS DAMAGE AT T/E 21 INCHES FROM OTBD EDGE. REPAIRED IAW SRM 51-70-10 REPAIR 4.  MAJOR REPAIR.
